Lips Move On Their Own?
a few days ago I got smallpox and then I took some medicine, shortly after taking medication often my lips like twitching / moving on their own like going forward. I read on Google the reason for one of them because of taking certain drugs. Then I stopped taking the medicine but my lips still twitched. Why? thank you
Hello, thank you for the question to HealthReplies.com.
Complaints that you feel can be caused by several possibilities:
1. Allergy to drugs: allergic to drugs can cause the lips to become swollen, throbbing, skin redness and itching to swelling throughout the body. Drugs that can cause allergies one of which is a lowering medication. In the case of smallpox, complaints are usually accompanied by fever (heat) so often given a fever-lowering drug. In some people who are allergic to heat-lowering drugs, it can cause symptoms as mentioned.
2. Trigeminal neuralgia: pain in the area around the face one of which is on the lips which will cause twitching on the lips, face and surrounding areas like a "twitch".
3. Bell's palsy: inflammation of the nerves that innervates the area of the lips and eyes will cause complaints to appear, one of which is lips twitching or twitching, eyebrows down one side and so on. One of the triggers for this symptom is exposure to wind that is too often on one side of the face.
To find out the cause, diagnosis and treatment of complaints that you feel, you should immediately consult a doctor specialist neurologist.
Prevention can be done:
1. Knowing and avoiding drugs and food or substances that cause allergic symptoms
2. Avoiding direct wind exposure on the face
3. Reducing strenuous activity and getting enough rest, sleep at least 6-8 hours per day
Thus, hopefully useful :)